# SDR DXTA2024123101780

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N842QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000089
- Aircraft time: 2,087 hours, 1,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE.   LATCH PINS AND SOCKETS LUBED. OPS CHECK GOOD. IAW CE-700 AMM 52-10-00
